Alert archive / Nebraska / Tornado Warnings in 2015
Tornado Warning 9, NWS North Platte, NE
NWS North Platte, NE issued this tornado warning at Jul 23, 2015, 4:51 PM CDT for Thomas County, Nebraska. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2015, 4:51 PM CDT (21:51 UTC)
- Expired
- Jul 23, 2015, 5:15 PM CDT
- In force
- 24 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.0 in
County Thomas County, NE
The radar
The North Platte radar (KLNX), 7 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 4:55 PM CDT | FUNNEL CLOUD | 5 Ssw Thedford, NE | ROAD CONSTUCTION CREWS SOUTH OF THEDFORD REPORTED A FUNNEL CLOUD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 3:04 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.9 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 631 J/kg
- Mixed-layer CIN
- -267 J/kg
- Mixed-layer LCL
- 1320 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
661
WFUS53 KLBF 232151
TORLBF
NEC171-232215-
/O.NEW.KLBF.TO.W.0009.150723T2151Z-150723T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
451 PM CDT THU JUL 23 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL THOMAS COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 515 PM CDT
* AT 451 PM CDT...A TORNADO PRODUCING STORM WAS LOCATED NEAR
THEDFORD...MOVING EAST AT 15 MPH.
HAZARD...DAMAGING TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL THOMAS COUNTY.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 138 AND 145.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4189 10067 4195 10062 4194 10041 4179 10046
TIME...MOT...LOC 2151Z 272DEG 12KT 4191 10059
TORNADO...OBSERVED
HAIL...1.00IN
$$
ROBERG2 follow-up statements
695
WWUS53 KLBF 232158
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
458 PM CDT THU JUL 23 2015
NEC171-232215-
/O.CON.KLBF.TO.W.0009.000000T0000Z-150723T2215Z/
THOMAS NE-
458 PM CDT THU JUL 23 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR CENTRAL
THOMAS COUNTY...
AT 457 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER THEDFORD...MOVING NORTHEAST AT 15 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...A DEPARTMENT OF ROADS EMPLOYEE REPORTED A FUNNEL CLOUD.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 138 AND 145.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL THOMAS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4189 10067 4195 10062 4194 10041 4179 10046
TIME...MOT...LOC 2157Z 242DEG 11KT 4194 10058
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
ROBERG822
WWUS53 KLBF 232210
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
510 PM CDT THU JUL 23 2015
NEC171-232219-
/O.EXP.KLBF.TO.W.0009.000000T0000Z-150723T2215Z/
THOMAS NE-
510 PM CDT THU JUL 23 2015
...THE TORNADO WARNING FOR CENTRAL THOMAS COUNTY WILL EXPIRE AT 515
PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTH CENTRAL NEBRASKA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
NORTH PLATTE .
LAT...LON 4189 10067 4195 10062 4194 10041 4179 10046
TIME...MOT...LOC 2206Z 272DEG 12KT 4194 10058
$$
ROBERGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this tornado warning went out at Jul 23, 2:36 PM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jul 23, 2:36 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 236 PM CDT THU JUL 23 2015 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 203 PM CDT THU JUL 23 2015 VERY WARM MOIST AIR HAS SPREAD ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA THIS AFTERNOON. THE EXCEPTION IS SOMEWHAT DRIER AIR TO THE WEST OF A SURFACE TROUGH/DRY LINE...WHICH EXTENDS FROM ROUGHLY VALENTINE TO NEAR OGALLALA. THIS DRY LINE WILL BE THE FOCUS FOR ISOLATED TO SCATTERED THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING ALONG AND EAST OF A VALENTINE TO OGALLALA LINE. SHEAR IS ADEQUATE TO SUPPORT SUPERCELL STRUCTURES AND POSSIBLE LARGE HAIL AND DAMAGING WINDS WITH THE STRONGEST STORMS. OVERALL FORCING UPPER LEVEL FORCING IS WEAK...SO NOT EXPECTING WIDESPREAD SEVERE STORMS...BUT A ISOLATED SEVERE WEATHER IS QUITE POSSIBLE. OTHERWISE A WARM AND MUGGY NIGHT EXPECTED...WITH LOWS GENERALLY IN THE 60S TO LOWER 70S. A SHORTWAVE DISTURBANCE AND ASSOCIATED SURFACE LOW WILL TRACK ACROSS THE NORTHERN PLAINS AND SOUTHERN CANADA LATE TONIGHT AND FRIDAY. THIS WILL DRIVE A WEAK COLD FRONT INTO NEBRASKA FRIDAY MORNING...WITH THE FRONT EXPECTED TO STALL ACROSS SOUTHERN NEBRASKA FRIDAY AFTERNOON. THE FRONT WILL BE A FOCUS FOR ISOLATED LATE DAY THUNDERSTORMS...MAINLY ALONG AND SOUTH OF INTERSTATE 80. AGAIN EXPECTING HIGH HUMIDITY FRIDAY...ESPECIALLY ACROSS SOUTHERN PORTIONS OF NEBRASKA NEAR THE STALLED FRONT. HEAT INDEX READINGS COULD APPROACH 100 DEGREES IN THESE AREAS. A BIT DRIER AIR WILL FILTER INTO NORTHERN NEBRASKA...WITH CONDITIONS A BIT MORE COMFORTABLE. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 236 PM CDT THU JUL 23 2015 AN ACTIVE WEATHER PATTERN WILL BE IN PLACE ACROSS THE CENTRAL PLAINS THROUGH MONDAY NIGHT. A FRONTAL BOUNDARY IS FORECAST TO EXTEND WEST TO EAST ACROSS CENTRAL NEBRASKA FRIDAY EVENING. THE GFS AND ECMWF BOTH DEVELOP CONVECTION NEAR AND EAST OF HWY 83. THE NAM FORECAST FOR THE FRONT LONG THE KS/NEBR BORDER LOOKS TO FAR SOUTH. REDEVELOPMENT OF THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON INTO SATURDAY NIGHT...ESPECIALLY FROM THE 12Z ECMWF OUTPUT. THE UPPER FLOW WILL BECOME MORE SWRLY ALOFT ON SUNDAY AS AN UPPER TROUGH DIGS INTO THE PACIFIC NW. ANY STORMS WHICH DEVELOP IN THE WEST SUNDAY AFTERNOON SHOULD MOVE SOUTHEAST TOWARD SCTRL NEBR OVERNIGHT. THEN ON MONDAY...THE APPROACHING UPPER TROUGH WILL BRING STEEP MID LEVEL LAPSE RATES AND A FOCUS FOR STORMS ALONG A COLD FRONTAL PASSAGE OVERNIGHT. DID KEEP IN MAINLY A SLIGHT CHANCE ACROSS THE SOUTHEAST TUESDAY/TUESDAY NIGHT IF THE FRONT WOULD HAPPEN TO SLOW OR STALL. TEMPERATURES WILL CONTINUE TO RANGE FROM 90 TO 95 SATURDAY THROUGH MONDAY...THEN COOLING TO THE MID 80S TUESDAY AND WEDNESDAY BEHIND THE FRONT. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1222 PM CDT THU JUL 23 2015 REMAINING STRATUS AFFECTING PARTS OF SOUTHWEST NEBRASKA...MAINLY EAST OF KIML AND KLBF...WILL DISSIPATE BY 20Z. ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING ACROSS WESTERN NEBRASKA...WITH THE BEST CHANCE ALONG AND EAST FROM KIML TO KLBF TO KVTN. WINDS GRADUALLY SHIFT TO NORTHWEST OVERNIGHT AND NORTHEAST BY FRIDAY MORNING. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TAYLOR LONG TERM...ROBERG AVIATION...DS
Hazardous weather outlook, Jul 23, 3:40 PM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 340 PM CDT THU JUL 23 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-242045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 340 PM CDT THU JUL 23 2015 /240 PM MDT THU JUL 23 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS...A FEW SEVERE WITH LARGE HAIL AND DAMAGING WINDS...ARE POSSIBLE ALONG AND EAST OF AN AINSWORTH TO OGALLALA LINE THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED THUNDERSTORMS ARE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS BOTH FRIDAY AND SATURDAY. A SEVERE THUNDERSTORM OR TWO WILL BE POSSIBLE BOTH DAYS...WITH LARGE HAIL AND DAMAGING WINDS THE THREATS WITH ANY STORM THAT BECOMES SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE THIS EVENING. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) TAYLOR
In the hours before
Special weather statement, Jul 23, 2:24 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 124 PM MDT THU JUL 23 2015 NEZ057-232000- KEITH NE- 124 PM MDT THU JUL 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KEITH COUNTY UNTIL 200 PM MDT... AT 122 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LEMOYNE...OR 8 MILES NORTHWEST OF OGALLALA...MOVING EAST AT 20 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAKE VIEW CAMPGROUND...KINGSLEY DAM...LEMOYNE...ROSCOE AND OGALLALA. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 61 BETWEEN MILE MARKERS 89 AND 105. HIGHWAY 92 BETWEEN MILE MARKERS 129 AND 138. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF ON OR NEAR LAKE MCCONAUGHY...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. && LAT...LON 4115 10192 4128 10193 4135 10166 4112 10159 TIME...MOT...LOC 1922Z 257DEG 16KT 4122 10184 TAYLOR
Local storm report, Jul 23, 3:43 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
343 PM CDT THU JUL 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL 7 WNW OGALLALA 41.17N 101.84W
07/23/2015 E1.00 INCH KEITH NE PUBLIC
&&
MOLDANSpecial weather statement, Jul 23, 3:47 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 347 PM CDT THU JUL 23 2015 NEZ025-232130- THOMAS NE- 347 PM CDT THU JUL 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN THOMAS COUNTY UNTIL 430 PM CDT... AT 346 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF THEDFORD...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HIGHWAY 83 CROSSING THE DISMAL RIVER...NORWAY...THEDFORD AND SENECA. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 2 BETWEEN MILE MARKERS 196 AND 216. HIGHWAY 83 BETWEEN MILE MARKERS 133 AND 156. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH CENTRAL NEBRASKA. LAT...LON 4187 10083 4208 10083 4208 10041 4177 10052 TIME...MOT...LOC 2046Z 275DEG 14KT 4196 10073 ROBERG
Local storm report, Jul 23, 4:10 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
410 PM CDT THU JUL 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HEAVY RAIN 7 WNW OGALLALA 41.17N 101.84W
07/23/2015 M1.30 INCH KEITH NE PUBLIC
RAIN BEGAN AROUND 2PM MDT AND LASTED THROUGH 345PM MDT.
&&
MOLDANSpecial weather statement, Jul 23, 4:39 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 339 PM MDT THU JUL 23 2015 NEZ057-232230- KEITH NE- 339 PM MDT THU JUL 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KEITH COUNTY UNTIL 430 PM MDT... AT 339 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BRULE...OR 7 MILES NORTHEAST OF BIG SPRINGS...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BRULE. THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 117 AND 122. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR SOUTHWESTERN NEBRASKA. LAT...LON 4109 10204 4124 10205 4123 10172 4107 10181 TIME...MOT...LOC 2139Z 275DEG 17KT 4114 10197 ROBERG
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 2:24 PM CDT | Special Weather Statement | LBF | Keith | 36 min |
| Jul 23, 3:12 PM CDT | Areal Flood Advisory | LBF | Keith | 4 hr |
| Jul 23, 3:16 PM CDT | Severe Thunderstorm Warning | LBF | Keith | 37 min |
| Jul 23, 3:47 PM CDT | Special Weather Statement | LBF | Thomas | 43 min |
| Jul 23, 4:39 PM CDT | Special Weather Statement | LBF | Keith | 51 min |
| Jul 23, 5:11 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Keith, Perkins | 49 min |
| Jul 23, 5:35 PM CDT | Special Weather Statement | LBF | Blaine | 40 min |
| Jul 23, 6:05 PM CDT | Special Weather Statement | LBF | Blaine | 40 min |
| Jul 23, 6:16 PM CDT | Special Weather Statement | LBF | Perkins | 44 min |
| Jul 23, 6:35 PM CDT | Special Weather Statement | LBF | Perkins | 40 min |
| Jul 23, 6:54 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Perkins | 36 min |
Nearby
Tornado Warnings in Nebraska, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.